question-icon

What does spotting along with nausea after the periods suggest?

default
Posted on Mon, 25 May 2015
Question: I do not normally get my period but did get one about 10 days ago. It went away but I'm spotting again. I've been feeling weak and a little dizzy/nauseous at times. My abdomen is protruding in an unusually bloated way. My body temperature is drastically changing. Are there any typical issues with the IUD that could be prompting this all of a sudden 2 yrs into my new IUD or is this likely unrelated?
doctor
Answered by Dr. Srilatha Myaka (35 minutes later)
Brief Answer:
need more information

Detailed Answer:
Hello dear,welcome to healthcare magic.I understand your concern.
In my opinion before going you any suggestions I would like to know:-
1)Are you tubectamized?
2)How are your cycles usually?
3)Is this the first time like irregular spotting ?
4)Any abnormal vaginal discharge?
5)Are you sexually active?
6)Any problems during intercourse?
Kindly provide me the information.
Looking forward to hear from you.
Best regards...Dr.srilatha
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Srilatha Myaka (1 hour later)
Thank you. I have t had a full period in a few years due to IUD but get spotting every fee months at most. I have not had my tubes tied. I am sexually active. Recent soreness during sex but that's it. All of this has been in last 2 weeks...
doctor
Answered by Dr. Srilatha Myaka (1 hour later)
Brief Answer:
it might be PID

Detailed Answer:
Hello dear,thanks for the information.I understand your concern.
In my opinion fever,abdominal bloating,irregular spotting and pain during intercourse might suggest pelvic inflammatory disease.(PID).
PID also might have associated infective vaginal discharge sometimes.
PID might be a complication of IUCD but the association might not be definite .So I would suggest you to consult a gynaecologist as you might need a course of antibiotics.
Dont worry.It will subside.If you have any altered vaginal discharge it might need culture and sensitivty test of vaginal discharge.
Drink adequate fluids upto 2 to 3 litres.
Hope this satisfies your query.
Feel free to discuss further.
Best regards...Dr srilatha
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Srilatha Myaka

OBGYN

Practicing since :2007

Answered : 2422 Questions

premium_optimized

The User accepted the expert's answer

Share on
What does spotting along with nausea after the periods suggest?

Brief Answer: need more information Detailed Answer: Hello dear,welcome to healthcare magic.I understand your concern. In my opinion before going you any suggestions I would like to know:- 1)Are you tubectamized? 2)How are your cycles usually? 3)Is this the first time like irregular spotting ? 4)Any abnormal vaginal discharge? 5)Are you sexually active? 6)Any problems during intercourse? Kindly provide me the information. Looking forward to hear from you. Best regards...Dr.srilatha